# SDR SWIA2023011367104

- Difficulty date: December 3, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES NOTED ON THE LT SIDE SEAT TRACK BETWEEN BS 544-559+80.   REMOVED DAMAGED SEAT TRACK IAW AMM 53-01-11-000-802, INSTALLED A REPLACEMENT SEAT TRACK IAW AMM 53-01-11-400-802.
